Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 157, NWS Bismarck, ND

July 22, 20114 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 22, 2011, 6:15 PM MDT for 4 counties in North Dakota. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2011, 6:15 PM MDT (00:15 UTC)
Expired
Jul 22, 2011, 7:15 PM MDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Billings County, ND, Bowman County, ND, Golden Valley County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 233 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 6:40 PM MDTTSTM WND GST 66Beach, NDPEAK GUST OF 66 MPH WITH SUSTAINED WINDS AT 30 TO 35 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 4:35 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.3 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1986 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1986 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WUUS53 KBIS 230015
SVRBIS
NDC007-011-033-087-230115-
/O.NEW.KBIS.SV.W.0157.110723T0015Z-110723T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
615 PM MDT FRI JUL 22 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
  WESTERN BOWMAN COUNTY IN SOUTHWEST NORTH DAKOTA...
  GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
  WESTERN SLOPE COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 715 PM MDT

* AT 712 PM CDT/612 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES
  SOUTHWEST OF SKAAR TO 39 MILES SOUTHWEST OF MARMARTH...AND MOVING
  EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEACH...GOLVA...PRETTY BUTTE...SENTINEL BUTTE...MARMARTH...ALPHA...
  THREE V CROSSING...SUNSET BUTTE...MUD BUTTES...MEDORA AND RHAME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SATURDAY MORNING
FOR NORTH DAKOTA.

LAT...LON 4732 10404 4729 10342 4657 10345 4594 10365
      4593 10404 4612 10406
TIME...MOT...LOC 0015Z 278DEG 33KT 4726 10433 4603 10459
WIND...HAIL 70MPH 1.00IN

$$

SIMOSKO/SCHECK
2 follow-up statements
123 
WWUS53 KBIS 230035
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
735 PM CDT FRI JUL 22 2011

NDC007-011-033-087-230115-
/O.CON.KBIS.SV.W.0157.000000T0000Z-110723T0115Z/
BILLINGS ND-BOWMAN ND-GOLDEN VALLEY ND-SLOPE ND-
635 PM MDT FRI JUL 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
SLOPE...GOLDEN VALLEY...WESTERN BOWMAN AND WESTERN BILLINGS COUNTIES
UNTIL 715 PM MDT...

AT 629 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF SKAAR TO 27 
MILES WEST OF SUNSET BUTTE...MOVING EAST AT 40 MPH. THIS WARNING 
INCLUDES MEDORA...WHERE HIGH WINDS AND HAIL ARE EXPECTED TO BEGIN 
JUST AFTER 7 PM MDT. 

LOCATIONS IMPACTED INCLUDE...
  BEACH...GOLVA...PRETTY BUTTE...SENTINEL BUTTE...MARMARTH...ALPHA...
  THREE V CROSSING...SUNSET BUTTE...MUD BUTTES...MEDORA AND RHAME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4732 10404 4729 10342 4657 10345 4594 10365
      4593 10404 4612 10406
TIME...MOT...LOC 0033Z 278DEG 33KT 4724 10402 4602 10429
WIND...HAIL 70MPH 1.00IN

$$

SIMOSKO/SCHECK
987 
WWUS53 KBIS 230055
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
755 PM CDT FRI JUL 22 2011

NDC007-011-033-087-230115-
/O.CON.KBIS.SV.W.0157.000000T0000Z-110723T0115Z/
BILLINGS ND-BOWMAN ND-GOLDEN VALLEY ND-SLOPE ND-
655 PM MDT FRI JUL 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
SLOPE...GOLDEN VALLEY...WESTERN BOWMAN AND WESTERN BILLINGS COUNTIES
UNTIL 715 PM MDT...

AT 651 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF TROTTERS TO
14 MILES WEST OF MUD BUTTES...MOVING EAST AT 40 MPH.

ADDITIONALLY...AT 640 PM MDT A TRAINED WEATHER SPOTTER MEASURED WIND 
GUSTS TO 66 MPH. 

LOCATIONS IMPACTED INCLUDE...
  MARMARTH...ALPHA...THREE V CROSSING...SUNSET BUTTE...MUD BUTTES...
  MEDORA AND RHAME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4732 10404 4729 10342 4657 10345 4594 10365
      4593 10404 4612 10406
TIME...MOT...LOC 0054Z 278DEG 33KT 4721 10374 4599 10402
WIND...HAIL 70MPH 1.00IN

$$

SIMOSKO/SCHECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:50 PM MDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 22, 2:50 PM MDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
350 PM CDT FRI JUL 22 2011

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
POWERFUL LOW OVER NORTHERN INTERMOUNTAIN TO CANADIAN ROCKIES WITH
SHORT WAVE RIDGING OVER THE NORTHERN PLAINS AND SOUTHWEST FLOW
OVER EASTERN MONTANA TO NORTH DAKOTA BORDER. UPPER LEVEL JET MAX
EMBEDDED IN THIS SOUTHWEST FLOW TRIGGERING THUNDERSTORMS OVER
NORTH CENTRAL MONTANA. THIS ACTIVITY IS FORECAST TO MOVE EAST
TONIGHT REACHING THE MONTANA BORDER THIS EVENING AND A BISMARCK TO
MANDAN LINE BY AROUND MIDNIGHT.

MODELS HAVE WEAKEND THE SYSTEM SOME ON THE 18Z RUN AS WELL AS
CHANGING DETAILS. WILL FOLLOW A MODEL BLEND FOR THE FORECAST
INCLUDING HRRR AND 4KM WRF MODELS. THIS WILL BRING
PRECIPITATION...SOME SEVERE CONVECTION...THROUGH THE FORECAST AREA
FROM WEST TO EAST...EXITING AFTER DAYBREAK ACROSS OUR EASTERN
FORECAST AREA.

AFTER SATURDAY MORNING A RETURN TO DRIER CONDITIONS WITH SUMMER
LIKE TEMPERATURES FOR THE WEEKEND.

.LONG TERM...SUNDAY THROUGH FRIDAY

ZONAL FLOW WILL GIVE WAY TO BROAD RIDGING SUNDAY INTO MONDAY
RESULTING IN DRY/PLEASANT WEATHER. HOWEVER...INCREASING CHANCES OF
PRECIPITATION COMMENCE MONDAY NIGHT THROUGH WEDNESDAY AS ANOTHER
SHORTWAVE AND ASSOCIATED SURFACE LOW PRESSURE MOVE FROM EASTERN
THROUGH NORTH DAKOTA. THEREAFTER...MORE OR LESS A ZONAL FLOW AGAIN
DEVELOPS WITH WEAK RIDGING AT TIMES PROMOTING MOSTLY DRY CONDITIONS.
THE GFS AND ECMWF INDICATE WEAK SHORTWAVE ACTIVITY SLIDING THROUGH
THURSDAY INTO THURSDAY NIGHT. HAVE ADDED A SLIGHT CHC MENTION
THURSDAY NIGHT OVER WESTERN AND CENTRAL NORTH DAKOTA WHICH IS IN
COORDINATION WITH SURROUNDING OFFICES. EXPECT SEASONAL AFTERNOON
HIGHS WITH MID 80S AND OVERNIGHT LOWS IN THE 60S.

&&

.AVIATION...

.AVIATION...VFR CONDITIONS EXPECTED THROUGH 00Z SATURDAY. SHOWERS
AND THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE WESTERN
AERODROMES SHORTLY AFTER 00Z SATURDAY. STRONG TO SEVERE
THUNDERSTORMS ARE LIKELY ACROSS KISN/KDIK FROM 00Z SATURDAY THROUGH
07Z SATURDAY. THE THREAT FOR SEVERE WEATHER WILL TRANSLATE EAST INTO
KMOT/KBIS FROM 06Z TO 12Z SATURDAY. HEAVY RAIN...DAMAGING
WINDS...AND LARGE HAIL ARE ALL POSSIBLE WITH THESE THUNDERSTORMS.
CEILINGS WILL QUICKLY FALL TO MVFR/IFR WITH THESE THUNDERSTORMS. THE
IFR/MVFR CEILINGS ARE FORECAST FOR MOST OF SATURDAY MORNING ACROSS
THE AERODROMES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 1 AM CDT SATURDAY THROUGH SATURDAY
AFTERNOON FOR NDZ002>005-010>013-019>023-025-035>037-047-048-050-
051.

FLASH FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH
SATURDAY MORNING FOR NDZ001-009-017-018-031>034-040>046.

&&

SHORT TERM...HW
LONG TERM....KS
AVIATION...KS
Hazardous weather outlook, Jul 22, 3:41 AM MDT, 14 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
441 AM CDT FRI JUL 22 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-230945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
441 AM CDT FRI JUL 22 2011 /341 AM MDT FRI JUL 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS WESTERN AND
FAR SOUTH CENTRAL NORTH DAKOTA LATE FRIDAY AFTERNOON. VERY LARGE
HAIL IN EXCESS OF TWO INCHES IN DIAMETER...DAMAGING WINDS IN
EXCESS OF 60 MPH AND A TORNADO OR TWO MAY BE POSSIBLE WITH THESE
STORMS...IN ADDITION TO HEAVY RAINFALL.

THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE ACROSS THE WEST AND
CENTRAL FRIDAY NIGHT INTO SATURDAY MORNING...WITH THE PRIMARY
THREATS TRANSITIONING TO DAMAGING WINDS AND POTENTIAL FLASH
FLOODING. WHILE LOCATIONS THAT HAVE RECEIVED SIGNIFICANT RAINFALL
OVER THE PAST WEEK ARE MOST SUSCEPTIBLE TO FLASH FLOODING...THE
THREAT OF MANY AREAS BEING IMPACTED BY MULTIPLE THUNDERSTORMS WITH
RAINFALL RATES OF ONE TO TWO INCHES PER HOUR SUGGEST FLASH
FLOODING MAY BE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH
DAKOTA FRIDAY EVENING INTO SATURDAY MORNING. A FLASH FLOOD WATCH
HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR FRIDAY
EVENING AND NIGHT INTO SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS...SOME STRONG WITH HEAVY RAINFALL...ARE LIKELY
ACROSS CENTRAL NORTH DAKOTA THROUGH SATURDAY AFTERNOON.

AN ACTIVE WEATHER PATTERN IS FORECAST TO RETURN TO WESTERN AND
CENTRAL NORTH DAKOTA MONDAY NIGHT INTO THURSDAY...WITH MULTIPLE
ROUNDS OF THUNDERSTORMS POSSIBLE DURING THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE FRIDAY AFTERNOON
INTO SATURDAY MORNING.

AYD

In the hours before

Local storm report, Jul 22, 5:16 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
616 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             ALMONT                  46.73N 101.50W
07/22/2011  M0.25 INCH       MORTON             ND   TRAINED SPOTTER

            HEAVY RAIN AND PEA SIZED HAIL

&&

LHUBER
Local storm report, Jul 22, 5:46 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          35 SSW MANDAN           46.36N 101.17W
07/22/2011                   GRANT              ND   PUBLIC

            PUBLIC SPOTTED DEBRIS FROM GREAT DISTANCE FROM STORM.

&&

LHUBER
Local storm report, Jul 22, 5:48 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             ALMONT                  46.73N 101.50W
07/22/2011  E1.00 INCH       MORTON             ND   TRAINED SPOTTER

            HAIL ONGOING AT 645 PM. GROUND WHITE WITH HAIL AND HAIL
            SIZE IS INCREASING. VERY HEAVY RAIN. WIND SPEED 20 MPH.

&&

JP MARTIN
Local storm report, Jul 22, 6:08 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
708 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          35 WSW MANDAN           46.63N 101.57W
07/22/2011                   MORTON             ND   PUBLIC

            PUBLIC SPOTTED DEBRIS FROM GREAT DISTANCE FROM STORM.

&&

LHUBER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 6:40 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, Golden Valley, McKenzie, Williams65 min
Jul 22, 6:48 PM MDTFlash Flood WarningBISDunn, McKenzie6 hr
Jul 22, 7:04 PM MDTFlash Flood WarningBISBillings, Dunn, Golden Valley, McKenzie, Stark6 hr
Jul 22, 7:06 PM MDTTornado WarningBISDunn, McKenzie39 min
Jul 22, 7:10 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, Golden Valley, Stark65 min
Jul 22, 7:15 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope60 min
Jul 22, 7:18 PM MDTTornado WarningBISBillings, Stark27 min
Jul 22, 7:32 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie, McLean, Mercer, Mountrail58 min
Jul 22, 7:41 PM MDTTornado WarningBISBillings, Stark34 min
Jul 22, 7:49 PM MDTFlash Flood WarningBISDunn, McLean, Mercer, Mountrail6 hr
Jul 22, 7:55 PM MDTTornado WarningBISDunn35 min
Jul 22, 8:08 PM MDTTornado WarningBISHettinger, Slope, Stark37 min
Jul 22, 8:13 PM MDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark62 min
Jul 22, 8:15 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Grant, Hettinger60 min
Jul 22, 8:22 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Mountrail, Oliver, Ward53 min
Jul 22, 8:33 PM MDTTornado WarningBISHettinger, Slope27 min
Jul 22, 8:51 PM MDTTornado WarningBISMcLean, Mercer24 min
Jul 22, 8:56 PM MDTTornado WarningBISAdams, Grant, Hettinger34 min
Jul 22, 9:00 PM MDTTornado WarningBISMorton, Oliver30 min
Jul 22, 9:12 PM MDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver63 min
Jul 22, 9:14 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver, Sheridan61 min
Jul 22, 9:16 PM MDTSevere Thunderstorm WarningBISAdams, Burleigh, Emmons, Grant, Hettinger, Morton and 1 more59 min
Jul 22, 9:25 PM MDTTornado WarningBISAdams, Grant, Hettinger, Sioux35 min
Jul 22, 9:27 PM MDTTornado WarningBISBurleigh, Morton, Oliver33 min
Jul 22, 9:51 PM MDTTornado WarningBISBurleigh, Emmons, Morton, Sioux24 min
Jul 22, 10:02 PM MDTTornado WarningBISAdams, Sioux13 min
Jul 22, 10:07 PM MDTSevere Thunderstorm WarningBISBurleigh, Foster, Kidder, Morton, Sheridan, Stutsman and 1 more68 min
Jul 22, 10:08 PM MDTSevere Thunderstorm WarningBISMcLean, Oliver, Sheridan, Wells67 min
Jul 22, 10:11 PM MDTSevere Thunderstorm WarningBISAdams, Emmons, Grant, Logan, Morton, Sioux64 min
Jul 22, 10:55 PM MDTHigh Wind WarningBISBurke, Divide, Dunn, McKenzie, Mountrail, Renville and 1 more3 hr
Jul 22, 10:59 PM MDTAreal Flood AdvisoryBISDickey, Foster, Kidder, LaMoure, Logan, McIntosh and 2 more6 hr
Jul 22, 11:08 PM MDTSevere Thunderstorm WarningBISDickey, Emmons, LaMoure, Logan, McIntosh, Sioux52 min
Jul 22, 11:14 PM MDTFlash Flood WarningBISFoster, Kidder, Stutsman, Wells6 hr
Jul 22, 11:16 PM MDTSevere Thunderstorm WarningBISKidder, Stutsman59 min
Jul 22, 11:21 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger54 min
Jul 22, 11:57 PM MDTSevere Thunderstorm WarningBISDickey, Kidder, LaMoure, Logan, McIntosh63 min
Jul 23, 12:09 AM MDTSevere Thunderstorm WarningBISStutsman66 min
Jul 23, 12:15 AM MDTSevere Thunderstorm WarningBISAdams, Hettinger60 min
Jul 23, 12:28 AM MDTAreal Flood AdvisoryBISAdams, Hettinger4 hr
Jul 23, 12:55 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure50 min
Jul 23, 1:01 AM MDTAreal Flood WarningBISDunn, McKenzie12 hr
Jul 23, 2:04 AM MDTWind AdvisoryBISBottineau, Burke, Burleigh, Dickey, Emmons, Foster and 15 more4 hr
Jul 23, 5:01 AM MDTAreal Flood WarningBISFoster, Kidder, Stutsman, Wells8 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.